Pointless metric spaces

Journal of Symbolic Logic 55 (1):207-219 (1990)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274963
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,827
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Point-Free Geometry and Verisimilitude of Theories.Giangiacomo Gerla - 2007 - Journal of Philosophical Logic 36 (6):707-733.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
20 ( #270,700 of 2,210,107 )

Recent downloads (6 months)
1 ( #382,810 of 2,210,107 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature